Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A note on the order of iterated line digraphs

Autor
Dalfo, C.; Fiol, M.
Tipus d'activitat
Article en revista
Revista
Journal of graph theory
Data de publicació
2017-06
Volum
85
Número
2
Pàgina inicial
395
Pàgina final
399
DOI
https://doi.org/10.1002/jgt.22068 Obrir en finestra nova
Projecte finançador
Tecnicas de optimizacion en teoria de grafos, grupos y combinatoria. aplicaciones a redes, algoritmos y protocolos de comunicacion.
Repositori
http://hdl.handle.net/2117/89923 Obrir en finestra nova
URL
http://onlinelibrary.wiley.com/doi/10.1002/jgt.22068/abstract;jsessionid=6A32980A72E395C78DAD154E46B89E6F.f03t02 Obrir en finestra nova
Resum
Given a digraph G, we propose a new method to find the recurrence equation for the number of vertices n_k of the k-iterated line digraph L_k(G), for k>= 0, where L_0(G) = G. We obtain this result by using the minimal polynomial of a quotient digraph pi(G) of G. We show some examples of this method applied to the so-called cyclic Kautz, the unicyclic, and the acyclic digraphs. In the first case, our method gives the enumeration of the ternary length-2 squarefree words of any length.
Citació
Dalfo, C., Fiol, M. A note on the order of iterated line digraphs. "Journal of graph theory", 2017, vol. 85, núm. 2, p. 395-399.
Paraules clau
Line Digraph, Adjacency Matrix, Minimal Polynomial, Regular Partition, Quotient Digraph, Recurrence
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions

Participants

Arxius